Alert archive / Indiana / Freeze Warnings in 2007
Freeze Warning 8, NWS Indianapolis, IN
NWS Indianapolis, IN issued this freeze warning at Apr 15, 2007, 2:40 PM EDT for 9 counties in Indiana. It took effect at Apr 16, 2007, 4:00 AM EDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2007, 2:40 PM EDT (18:40 UTC)
- In effect from
- Apr 16, 2007, 4:00 AM EDT
- Expired
- Apr 16, 2007, 7:49 AM EDT
- In force
- 4 hr
- Issued by
- NWS Indianapolis, IN
Counties Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Howard County, IN, Madison County, IN, Randolph County, IN, Rush County, IN, Tipton County, IN
The radar
The Indianapolis radar (KIND), 67 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.7 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 149 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KIND 151840 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 240 PM EDT SUN APR 15 2007 INZ031-038>042-048-049-057-160245- /O.NEW.KIND.FZ.W.0008.070416T0800Z-070416T1300Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY- RUSH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 240 PM EDT SUN APR 15 2007 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... TEMPERATURES ARE EXPECTED TO FALL TO NEAR OR JUST BELOW 32 DEGREES TONIGHT AFTER MIDNIGHT. THE THREAT FOR FREEZING OR SUB-FREEZING TEMPERATURES WILL PERSIST THROUGH EARLY MONDAY MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
3 follow-up statements
000 WWUS73 KIND 160223 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1023 PM EDT SUN APR 15 2007 INZ031-038>042-048-049-057-161030- /O.CON.KIND.FZ.W.0008.070416T0800Z-070416T1300Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY- RUSH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 1023 PM EDT SUN APR 15 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM TO 9 AM EDT MONDAY. A BRIEF PERIOD OF FREEZING TEMPERATURES WILL OCCUR LATE TONIGHT AND EARLY MONDAY. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 160616 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 216 AM EDT MON APR 16 2007 INZ031-038>042-048-049-057-161300- /O.CON.KIND.FZ.W.0008.070416T0800Z-070416T1300Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY- RUSH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 216 AM EDT MON APR 16 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING. A BRIEF PERIOD OF FREEZING TEMPERATURES WILL EARLY THIS MORNING. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS73 KIND 161149 NPWIND URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE INDIANAPOLIS IN 749 AM EDT MON APR 16 2007 INZ031-038>042-048-049-057-161300- /O.CAN.KIND.FZ.W.0008.000000T0000Z-070416T1300Z/ HOWARD-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HANCOCK-HENRY- RUSH- INCLUDING THE CITIES OF...KOKOMO...ANDERSON...MUNCIE 749 AM EDT MON APR 16 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE FREEZE WARNING. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this freeze warning went out at Apr 15, 2:15 PM EDT, 25 minutes earlier.
Area forecast discussion, Apr 15, 2:15 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 215 PM EDT SUN APR 15 2007 .DISCUSSION...MAJOR UPPR FEATURES XPCTD TO SLOW DOWN ACRS THE COUNTRY OVR THE NEXT FEW DAYS AS BIG LO CLOSES OFF ALONG THE E CST. MEAN RDGG WL HOLD OVR THE PLAINS...LEAVING THE LOCAL AREA UNDER NWLY FLOW. SHORT WV TROF DROPPING SEWD INTO THE GRTLKS TUES/WED WL BRING A WK COLD FNT THRU THE AREA AT THAT TIME. MODELS IN GOOD AGREEMENT. FCST FOCUS CENTERS MAINLY ON TEMPS. QUIET WX XPCTD IN THE SHORT TERM AS SFC HI PRES RDG IN CONTROL. DON/T SEE ANY REAL THREAT FOR PCPN UNTIL FNT ARRIVES TUES/WED...SO WL KEEP THINGS DRY UNTIL THEN. LO LVL THICKNESSES/UPSTREAM TEMPS SUGGEST THE NGM MOS GUIDANCE LOOKS OK UNTIL MON NIGHT...WHERE THE GUIDANCE MAY BE A LTL ON THE WARM SIDE...AND THE TUES HIGHS WHICH LOOK ABOUT 5 DEGS TOO COOL. WL ISSUE A FREEZE WARNING FOR THE NERN ZONES TONIGHT...AS IT APPEARS MINS WL SETTLE AT OR JUST BLW FREEZING IN THESE AREAS. ADDITIONAL FREEZE HEADLINES MAY BE NEEDED MON NIGHT WITH XPCTD LOWS SETTLING CLOSE TO FREEZING. && .AVIATION... DISCUSSION FOR 151800Z TAF ISSUANCE VFR CONDS WILL PERSIST THROUGH THE PERIOD. SCT CUMULUS WILL LINGER ACROSS IND/BMG INTO TONIGHT BUT ANY CIGS WILL BE VFR AND SHOULD BE TEMPORARY WITH SKC CONDS GOOD BET AFTER 06Z AT MOST IF NOT ALL SITES. && .IND WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM TO 9 AM EDT MONDAY FOR INZ031-038>042- 048-049-057. && AVIATION...CO PUBLIC...JAS
Hazardous weather outlook, Apr 15, 4:52 AM EDT, 9 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 452 AM EDT SUN APR 15 2007 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-160900- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 452 AM EDT SUN APR 15 2007 /352 AM CDT SUN APR 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-160900- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 452 AM EDT SUN APR 15 2007 /352 AM CDT SUN APR 15 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. MINOR LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER. PLEASE REFER TO THE MOST RECENT HYDROLOGIC STATEMENTS FOR INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MINOR LOWLAND FLOODING WILL PERSIST THROUGH MUCH OF THE COMING WEEK ALONG THE WABASH RIVER. PLEASE REFER TO THE MOST RECENT HYDROLOGIC STATEMENTS FOR INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JOHNSON
Nearby
Freeze Warnings in Indiana, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.